# SDR ASOA201704021423

- Difficulty date: April 2, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N676CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15127
- Aircraft time: 23,581 hours, 15,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670310325S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ATC ANTENNA DOUBLER INTERNAL SKIN CORRODED AT FS 356.50 BTW STR 26R-25R. REMOVED AND REPLACED RT ATC ANTENNA INTERNAL DOUBLER IAW SRM 51-42-06-001-001-A01,51-21-06-001-001-A01.
